MAUDE Adverse Event Report: MILLENNIUM QUICK CURE MONOMER; DENTAL ACRYLIC MATERIAL

MILLENNIUM QUICK CURE MONOMER; DENTAL ACRYLIC MATERIAL
Model Number 6010049
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 08/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The physician utilized an acrylic tooth powder from a different manufacturer (lang dental) to make the crown.This is not recommended by the manufacturer.Allergic reaction is an inherent risk of this device.
 
Event or Problem Description
Doctor reported her patient complained of a allergic reaction to what he thinks was the monomer.Patient went to er because of pain and was prescribed antibiotics, chlorohexidine and benadryl.

Brand Name
MILLENNIUM QUICK CURE MONOMER
Common Device Name
DENTAL ACRYLIC MATERIAL
MDR Report Key12684062
Report Number3010002722-2021-00001
Device Sequence Number9113763
Product Code EBI
UDI-Device IdentifierH66860100491
UDI-Public+H66860100491/$$3231007LC3963T
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K983876
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/07/2023
Device Model Number6010049
Device Catalogue Number6010049
Device Lot NumberLC3963
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2021
Initial Report FDA Received Date10/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LAND JET ACRYLIC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR